Facebook Pixel
EmpowHER Guest


By Anonymous March 15, 2012 - 11:59am
Rate This

I took plan b, 6 days later i started bleeding, is this becasue of plan b or is this my period, im supposed to get my period on the 26th so i am quite early and just wondering what to do

Add a Comment1 Comments

EmpowHER Guest

would that have been my period, or was that just an add on too the plan b. Also, why did teh bleeding happen so late, almost 6 days after I took it. We had sex after i took it un-protected, I know it was stupid, but once I take it aren't I safe for three days?

March 20, 2012 - 12:53pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!